MAUDE Adverse Event Report: JJGC S.A. CM TITAMAX EX ACQUA IMPL TI 3.75X15; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. CM TITAMAX EX ACQUA IMPL TI 3.75X15; ENDOSSEOUS DENTAL IMPLANT
Model Number 140.669
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Hypersensitivity/Allergic reaction (1907); Numbness (2415); Fibrosis (3167)
Date of Event 10/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2017 in ada 4.Details of surgery: implant surface not completely covered with bone.On (b)(6) 2022, fracture of the implant was verified.Patient presented with bone type iii, fair oral hygiene and inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: mobility, bleeding, hypersensitivity and numbness.No further patient complications were reported.

Brand Name
CM TITAMAX EX ACQUA IMPL TI 3.75X15
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key15907909
Report Number0001222315-2022-026482
Device Sequence Number17586310
Product Code DZE
UDI-Device Identifier07899878016816
UDI-Public07899878016816
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/02/2022
Report Date (Section F) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/21/2017
Device Model Number140.669
Device Catalogue Number140.669
Device Lot Number800180936
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/02/2022
Device Age127 MO
Event Location Other
Date Report to Manufacturer11/08/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale